# SDR SWIA201231985

- Difficulty date: September 26, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 26,123 hours, 22,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 BULKHEAD WEB, FORWARD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING AT LBL 27.5.  (C-CHECK)  REPAIRED CRACK ON FS 621.0  BULKHEAD WEB AT TOP OF AFT CARGO DOOR TRACK IN REFERENCE TO REO.
